MAUDE Adverse Event Report: ST PAUL BCI CAPNOCHECK SLEEP OXIMETER; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOCHECK SLEEP OXIMETER; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004051
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was reading incorrectly.No patient injury was reported.
 
Additional Manufacturer Narrative
A sample was received to perform an investigation.A visual inspection of the returned sleep oximeter found a damaged rear sample line, a missing rear filter, a cracked adapter, and a defective water trap.Functional testing was performed using a flowrate test and hi/lo calibration.The reported problem was verified during testing.The pump was found to be defective as it no longer was drawing any airflow through the pneumatics due to wear.The pump was 6 years old.The pump and dead battery were replaced which resolved the reported problem.A device history record (dhr) review was not performed because the results of the complaint investigation did not indicate a problem with the initial manufacture or prior repair of the device.The root cause of the problem was found to be a defective pump due to wear.Per repair records, this is the first time the device was returned for repair.Operator of device is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
BCI CAPNOCHECK SLEEP OXIMETER
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15326498
Report Number3012307300-2022-16910
Device Sequence Number6485385
Product Code CCK
UDI-Device Identifier10610586036873
UDI-Public10610586036873
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9004051
Device Catalogue Number9004051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown